English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The shape of polymer-decorated membranes.

Breidenich, M., Netz, R. R., & Lipowsky, R. (2000). The shape of polymer-decorated membranes. EPL, 49(4), 431-437. doi:10.1209/epl/i2000-00167-2.

Item is

Files

show Files
hide Files
:
289139.pdf (Publisher version), 264KB
 
File Permalink:
-
Name:
289139.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
2001
License:
-

Locators

show

Creators

show
hide
 Creators:
Breidenich, M.1, Author           
Netz, R. R.2, Author
Lipowsky, R.1, Author           
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              
2Max Planck Society, ou_persistent13              

Content

show

Details

show
hide
Language(s):
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 289139
Other: 28655
DOI: 10.1209/epl/i2000-00167-2
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: EPL
  Other : EPL: A Letters Journal Exploring the Frontiers of Physics
  Other : Europhysics Letters
  Abbreviation : Europhys. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Les-Ulis : EDP Science
Pages: - Volume / Issue: 49 (4) Sequence Number: - Start / End Page: 431 - 437 Identifier: ISSN: 0295-5075